# SDR F3LA200600016

- Difficulty date: April 5, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 13,360 hours, 6,018 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED RT WING OTBD FLAP L/E BETWEEN NR 3 AND 4 FAIRINGS DAMAGED.  CUT OUT DAMAGED SKIN PER SRM 57-53-00, PAGE 213.  FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 57-53-00 AND EA A9-57R-11353.
